Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Re Ambein NOTINSANEJUSTPPMD

Posted by jodie on February 20, 2003, at 1:29:56

In reply to Re Ambein jodie, posted by NOTINSANEJUSTPPMD on February 20, 2003, at 0:42:52

Yes, I am worried about weight gain. I am at an ideal weight right now, but when I do gain, its fast, and a lot of it. I gained weight years back on Dilantin for epilepsy. I gained a lot of weight about a year and a half ago on Depakote. I gained about 20 lbs, fast. I just recently finished losing the weight.

Thank you, you may have saved me unnessesary pounds!!!!!!!

Jodie


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[202070]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodie thread:201213
URL: http://www.dr-bob.org/babble/20030219/msgs/202070.html